MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. FOLEY CATHETERS; CATHETER, RETENTION TYPE, BALL

TELEFLEX MEDICAL SDN. BHD. FOLEY CATHETERS; CATHETER, RETENTION TYPE, BALL
Model Number IPN050171
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).The device has not been returned for investigation.
 
Event or Problem Description
As per account, this type and size of foley catheter was inserted in one of our patients today and the balloon busted.The nurse reported using about 25cc of water when she heard a pop, not sure if this is an isolated incident.The brand is not our usual brand.
 
Additional Manufacturer Narrative
(b)(4), the batch card(s) for the complaint lot(s) was reviewed all samples passed qa inspection.There was no complaint sample returned for investigation.Therefore, no physical assessment could be conducted.In the absence of any actual or representative sample for investigation, we could not further investigate to identify the actual root cause of this reported failure.Therefore, this complaint could not be confirmed.
 
Event or Problem Description

Brand Name
FOLEY CATHETERS
Common Device Name
CATHETER, RETENTION TYPE, BALL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14356129
Report Number8040412-2022-00129
Device Sequence Number5009784
Product Code EZL
UDI-Device Identifier04026704334964
UDI-Public04026704334964
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K972184
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2026
Device Model NumberIPN050171
Device Catalogue Number170630180
Device Lot NumberKME21E0248
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2022
Supplement Date Received by Manufacturer06/23/2022
Initial Report FDA Received Date05/11/2022
Supplement Report FDA Received Date06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown